RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 838–844 (Mi de6541)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Asymptotic solution of an initial-boundary value problem on the propagation of acoustic waves in a medium with relaxation

V. V. Varlamov

Moscow Engineering Physics Institute

Full text: PDF file (807 kB)

English version:
Differential Equations, 1988, 24:5, 553–558

Bibliographic databases:
UDC: 517.958
Received: 16.04.1987

Citation: V. V. Varlamov, “Asymptotic solution of an initial-boundary value problem on the propagation of acoustic waves in a medium with relaxation”, Differ. Uravn., 24:5 (1988), 838–844; Differ. Equ., 24:5 (1988), 553–558

Citation in format AMSBIB
\Bibitem{Var88}
\by V.~V.~Varlamov
\paper Asymptotic solution of an initial-boundary value problem on the propagation of acoustic waves in a medium with relaxation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 838--844
\mathnet{http://mi.mathnet.ru/de6541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951250}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 553--558


Linking options:
  • http://mi.mathnet.ru/eng/de6541
  • http://mi.mathnet.ru/eng/de/v24/i5/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Varlamov, A. V. Nesterov, “Asymptotic representation of the solution of the problem of the propagation of acoustic waves in a non-uniform compressible relaxing medium”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 47–55  mathnet  crossref  mathscinet  zmath
    2. V. V. Varlamov, “The problem of the propagation of nonstationary acoustic waves in a relaxing medium”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 241–245  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019